JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Jagannath Patel    
    Email: jpatelmath@sify.com  

Department of Mathematics
Utkal University, Vani Vihar

    Research Areas :  
Other :  
    Articles: On Certain Subclass of $p$-Valently Bazilevic Functions   Volume 6, Issue 1
    Applications Of Differential Subordination To Certain Subclasses Of Meromorphically Multivalent Functions   Volume 6, Issue 3
    On Certain Subclasses of Meromorphically Multivalent Functions Associated with the Generalized Hypergeometric Function   Volume 10, Issue 1

      search [advanced search] copyright 2003 terms and conditions login